MathSciNet Relay Station
MathSciNet bibliographic data
MR740185 (86a:35050) 35J55
Selvaggi, R.; Sisto, I. A boundary value problem for symmetric elliptic systems of first order semilinear partial differential equations in open sets of class $C\sp{1}$. Proc. Amer. Math. Soc. 91 (1984), no. 2, 275–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement